About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 875381, 9 pages
http://dx.doi.org/10.1155/2012/875381
Research Article

Some Chaotic Properties of Discrete Fuzzy Dynamical Systems

1College of Computer Science, Chongqing University, Chongqing 401331, China
2College of Applied Mathematics, Hunan University, Changsha 410082, Hunan, China
3Department of Mathematics and Finance, Chongqing University of Arts and Sciences, Yongchuan 402160, China

Received 16 September 2012; Revised 21 November 2012; Accepted 21 November 2012

Academic Editor: Gani Stamov

Copyright © 2012 Yaoyao Lan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Román-Flores, “A note on transitivity in set-valued discrete systems,” Chaos, Solitons and Fractals, vol. 17, no. 1, pp. 99–104, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Fedeli, “On chaotic set-valued discrete dynamical systems,” Chaos, Solitons and Fractals, vol. 23, no. 4, pp. 1381–1384, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Peris, “Set-valued discrete chaos,” Chaos, Solitons and Fractals, vol. 26, no. 1, pp. 19–23, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Banks, “Chaos for induced hyperspace maps,” Chaos, Solitons and Fractals, vol. 25, no. 3, pp. 681–685, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Wang, G. Wei, and W. H. Campbell, “Sensitive dependence on initial conditions between dynamical systems and their induced hyperspace dynamical systems,” Topology and Its Applications, vol. 156, no. 4, pp. 803–811, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Gu, “Kato's chaos in set-valued discrete systems,” Chaos, Solitons and Fractals, vol. 31, no. 3, pp. 765–771, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Román-Flores and Y. Chalco-Cano, “Some chaotic properties of Zadeh's extensions,” Chaos, Solitons and Fractals, vol. 35, no. 3, pp. 452–459, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Kupka, “On Devaney chaotic induced fuzzy and set-valued dynamical systems,” Fuzzy Sets and Systems, vol. 177, pp. 34–44, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Kupka, “On fuzzifications of discrete dynamical systems,” Information Sciences, vol. 181, no. 13, pp. 2858–2872, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Kupka, “Some chaotic and mixing properties of Zadeh's Extension,” in Proceedings of the International Fuzzy Systems Association World Congress and European Society of Fuzzy Logic and Technology Conference, pp. 589–594, 2009.
  11. P. Diamond and P. Kloeden, “Characterization of compact subsets of fuzzy sets,” Fuzzy Sets and Systems, vol. 29, no. 3, pp. 341–348, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. O. Kaleva, “On the convergence of fuzzy sets,” Fuzzy Sets and Systems, vol. 17, no. 1, pp. 53–65, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Studies in Nonlinearity, Addison-Wesley, New York, NY, USA, 2nd edition, 1989.
  14. J. Banks, J. Brooks, G. Cairns, G. Davis, and P. Stacey, “On Devaney's definition of chaos,” The American Mathematical Monthly, vol. 99, no. 4, pp. 332–334, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Silverman, “On maps with dense orbits and the definition of chaos,” The Rocky Mountain Journal of Mathematics, vol. 22, no. 1, pp. 353–375, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. P. Diamond and A. Pokrovskii, “Chaos, entropy and a generalized extension principle,” Fuzzy Sets and Systems, vol. 61, no. 3, pp. 277–283, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH